Hello, I bought a turkey that is about 1 year old, a week after buying it he started to have trouble walking and his legs would shake almost all the time, the problem got worse and a few days later he would even lose his balance and fall when trying to walk, I talked to the vet and he told me to give the turkey antibiotics, 5 days of antibiotic shots. The day I went to give the first shot the turkey would fall as soon as he lifted one foot from the ground and was gasping for air. Now that I gave him all the antibiotic he got better but still looks a bit like he's semi inebriated. I live in a small island and the vet area of expertise is large cattle and dogs/cats, he has no idea what's the turkey problem (the antibiotics he gave me where the only he had that could also be used on birds), and I fear the turkey will get sicker again now that I've stopped the medication. Has anyone had a similar problem? What should I do?